# SDR CALA2018120202477

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 72,111 hours, 17,514 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Sheared
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEARED RIVET ON NR 6 FLAP TRACK SUPPORT. REMOVED AND REPLACED DAMAGED RIVETS REF SRM 51-40-02.
